International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1984 / Article

Open Access

Volume 7 |Article ID 275656 | https://doi.org/10.1155/S0161171284000521

George D. Stamatelos, "A remark on the r-th mean differentiability", International Journal of Mathematics and Mathematical Sciences, vol. 7, Article ID 275656, 6 pages, 1984. https://doi.org/10.1155/S0161171284000521

A remark on the r-th mean differentiability

Received11 Jan 1983
Revised09 May 1983

Abstract

This paper is concerned with the r-th mean differentiability. In the mathematical developments regarding the asymptotic expansion and the asymptotic distribution of the likelihood function, there arises the question whether the assumptions made on the model imply differentiability in the r-th mean of the underlying random functions, for integer values r<r. The present paper provides an answer to this question and also gives the explicit form of the derivatives in the r-th mean involved.

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views52
Downloads214
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.